# SDR CA991104013

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23064577D
- Condition: Cracked
- Location: Compressor
- Part time: 1,679 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRAIDED REINFORCED AREA OF SCROLL FOUND CRACKED.  REINFORCEMENT AREA OF SCROLL FOUND CRACKED.  REINFORCEMENT AREA ALSO DELAMINATED.  THESE ITEMS PRESENTLY BEING ACTIONED BY ALLISON.
